# SDR SWIA202412101352

- Difficulty date: October 17, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N786SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10286
- Aircraft time: 38,143 hours, 24,733 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR (FUSELAGE SIDE) LAND 27 IS GOUGED.      (C-CHECK RO 12/8/2024)    REPAIRED PASSENGER DOOR (FUSELAGE SIDE) LAND 27 REF CRJ 700 SRM 53-21-23-201-010-A01 REPAIR TYPE IV. COMPLIED WITH SKY CARD 51-900-1002-SKY
